Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can be the reason of frequent nauseous and dizziness?

i am curious to know your opinion. i have been home all day and around 3pm everytime i stand up i become nauseaus and dizzy, plus i have been really hungry all day. i have eaten 4 times today in the last 12 hours and am hungry again. pepto did not relieve the nausea and the dizziness goes away after i sit back down for a few mins. each time it has happened i feel flush and cant seem to figure out a good reason for any of it
Fri, 23 Nov 2018
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

There are several medical conditions that can cause nausea. Some of the common causes cause be stomach upset and stress. I suggest you use Reglan three times a day for relief.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has felt dizzy and nauseous for the last 3 months. No rhyme or reason to when. He has been to the ear doctor who sent him to the...

Recent questions on  Pepto bismol

doctor1 MD

My urine is two toned in color a deep dark yellow with swirls of orange. I have also had terrible stomach and intestienal pains the last two days....

doctor1 MD

I have been in pain with a stomach ache, started last night and i still have the same pain. I noticed that my pee was very dark just now so had...

doctor1 MD

I woke up this morning with a black coating on my tongue . I had diarrhea the night before and took pepto bismol to help relieve the diarrhea. I...

doctor1 MD

I needs help on what medication to take. Last last night while sleeping I started to get severe stomach aches, and i was restless throughout the...

doctor1 MD

Yes please.For 4 days I've had the flu and I've been consuming pepto-Bismol . This morning and evening my urine has been a dark color -almost dark...

doctor1 MD

My stomach is bothering me, has been lightly on and off for 4 or 5 days. ate a lot today and this night I am up every 30 to 45 minutes with a dark...

doctor1 MD

for the past couple of days I've been having the runs accompanied by going the bathroom every 2-4 hours. Also, I noticed a decrease in my apatite....